MathSciNet Relay Station
MathSciNet bibliographic data
MR2439629 20F16 (20E45 20F60)
Bleak, Collin A geometric classification of some solvable groups of homeomorphisms. J. Lond. Math. Soc. (2) 78 (2008), no. 2, 352–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement